# SDR ASOA200900325

- Difficulty date: March 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 17,773 hours, 14,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT PAX DOOR ENTRANCE LOWER POSITION HAS SEVERAL BULBS OUT.
